Über einige Eindeutigkeitssätze für konvexe Körper.

Kurt Leichtweiss

Manuscripta mathematica (1977/78)

  • Volume: 23, page 213-246
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Leichtweiss, Kurt. "Über einige Eindeutigkeitssätze für konvexe Körper.." Manuscripta mathematica 23 (1977/78): 213-246. <http://eudml.org/doc/154519>.

author = {Leichtweiss, Kurt},
journal = {Manuscripta mathematica},
language = {ger},
pages = {213-246},
title = {Über einige Eindeutigkeitssätze für konvexe Körper.},
url = {http://eudml.org/doc/154519},
volume = {23},
year = {1977/78},

AU - Leichtweiss, Kurt
TI - Über einige Eindeutigkeitssätze für konvexe Körper.
JO - Manuscripta mathematica
PY - 1977/78
VL - 23
SP - 213
EP - 246
LA - ger
UR - http://eudml.org/doc/154519
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.